Archive for Rational Mechanics and Analysis

, Volume 107, Issue 2, pp 127–155

Generalized characteristics in hyperbolic systems of conservation laws

  • C. M. Dafermos
Article

DOI: 10.1007/BF00286497

Cite this article as:
Dafermos, C.M. Arch. Rational Mech. Anal. (1989) 107: 127. doi:10.1007/BF00286497

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • C. M. Dafermos
    • 1
  1. 1.Division of Applied MathematicsBrown UniversityProvidenceUSA

Personalised recommendations